Hello and thank you for your question on JustAnswer. I'm DrMike, a pharmacist with over 20 years experience, and I'm happy to assist you today!
Your question is whether to take your Depakote ER 1000mg dose morning or evening.
Depakote ER can cause excessive sleepiness, but I have done an extensive review of the literature on this matter including potential drug interactions (it wasn't the easiest of questions!), and most studies do not indicate that the drug was given with regard to morning or evening. This is likely due to the fact that it there is considerable variation in the time it can take to reach peak blood levels (anywhere from 4-17 hours). From these data, it can be concluded that time of day is not be a great factor as to when Depakote ER should be administered (as there really is no best time or worst time, given it's long release).
A great advantage that you already have, is that you have been on this medication previously and can draw from this prior experience. Your medications would not affect the release of the Depakote to any great extent. (As a side note, however, remember to always avoid aspirin... this can cause the Depakote levels to shoot up excessively).
And so, to reiterate, in the general population, it doesn't really matter what time of day to take your Depakote - just a convenient time for you depending on your schedule. Again, you have an advantage over most, as you have been on the medication before. So, you can adjust your Depakote to whatever time suits you best!
Please let me know if you need further clarification on this matter. If you are satisfied with my response, please do Accept and Rate in order for me to evaluate and improve on my services.
I do wish you all the best -DrMike